Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Looijenga line bundles in complex analytic elliptic cohomology

Charles Rezk

Vol. 2 (2020), No. 1, 1–42
Abstract

We present a calculation that shows how the moduli of complex analytic elliptic curves arises naturally from the Borel cohomology of an extended moduli space of U(1)-bundles on a torus. Furthermore, we show how the analogous calculation, applied to a moduli space of principal bundles for a K(,2) central extension of U(1)d, gives rise to Looijenga line bundles. We then speculate on the relation of these calculations to the construction of complex analytic equivariant elliptic cohomology.

Keywords
elliptic cohomology, Looijenga line bundle
Mathematical Subject Classification 2010
Primary: 55N34
Secondary: 55N91, 55R40
Milestones
Received: 26 February 2018
Revised: 4 August 2018
Accepted: 19 August 2018
Published: 22 March 2019
Authors
Charles Rezk
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL 61801
United States